| Model Number |
221284 |
| Medical Device Problem Code |
Incorrect, Inadequate or Imprecise Result or Readings (1535)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/08/2021
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
A device evaluation and/or device history review is anticipated, but is not complete.Upon completion, a supplemental report will be filed.
Event or Problem Description
It was reported that while using bd bbl¿ xld agar by the laboratory personnel.There was no indication that results were reported out and there was no report of patient impact.The following information was provided by the initial reporter: " customer provided the following responses.Can you provide the lot number of the 221284 plates with contamination? lot 1042163.Case (b)(4) was previously opened to document contamination with the same lot number of product 221284.This was case is from a different shipment of that same lot number was the organism stained or identified? ¿ yes.Pseudomonas fluorescens.It was reported that contamination on 221284 plates.".
Additional Manufacturer Narrative
Correction: b5: describe event or problem: it was reported that while using bd bbl¿ xld agar customer reporting contamination on 221284 plates.There was no indication that results were reported out and there was no report of patient impact.The following information was provided by the initial reporter: "contamination with 221284 plates ¿.Investigation summary: this memo is to summarize findings regarding the complaint related to catalog number 221284, plate xld agar 100 ea, for batch number 1042163 and complaint # (b)(4) for contamination.During manufacturing of material 221284, media is formulated and sent through a high temperature short time sterilizer to remove bioburden.The petri dishes are subjected to uv radiation to decrease bioburden.The petri dishes are filled in a positive pressure hepa filtered environment.The filled plates are cooled and immediately wrapped into sleeves to decrease the introduction of microbes.Sleeves are then packaged into cartons and then transferred to a refrigerated truck (2 to 8 degrees c) for shipment to the distributor.Bd distributors are provided with the storage guidelines for the shipping and handling of bd media of 2 to 8 degrees c in a dark place.The batch history record for batch 1042163 was satisfactory and no quality notifications were generated during manufacturing and inspection.The release testing that is performed on this product does include physical attribute and bioburden testing.A sample of plates are incubated at 25 degrees c and at 35 degrees c for approximately 72 hours.All physical attribute and bioburden testing performed on this batch was satisfactory per bd internal procedures.Affected product does not have any sterility claims; the product is.Tested for bioburden prior to release to ensure that it conforms to product specifications.However, this does not ensure that the end-user will not receive a contaminated plate.The complaint history was reviewed, and the only other complaint on batch 1042163 is also from sage products for a different shipment.Retention samples from batch 1042163 were not available for inspection.No returns or photos were received for investigation of this complaint.The complaint has been confirmed for contamination.Bd will continue to trend complaints for contamination.A trend was identified for contamination and investigation found opportunities for bioburden reduction in the manufacturing process.A capa (corrective and preventative actions) 3076308 has been initiated and involves implementing additional cleaning events and evaluation of manufacturing procedures focused on in-process bioburden reduction.Additional trainings are planned with an ongoing training review for cleaning processes.H3 other text : see h10.
Event or Problem Description
It was reported that while using bd bbl¿ xld agar customer reporting contamination on 221284 plates.There was no indication that results were reported out and there was no report of patient impact.The following information was provided by the initial reporter: "contamination with 221284 plates ¿.